# SDR 2007FA0000846

- Difficulty date: September 13, 2007
- Submitted: September 27, 2007
- Operation: General aviation
- Aircraft: N672EB
- Make and model: Cessna 172S
- Aircraft serial: 172S8672
- Aircraft time: 1,827 hours
- Engine: Lyc IO360A1A
- System (JASC): 5520 · Elevator Structure
- Part: Horn
- Part number: 05341221
- Condition: Loose
- Location: Elevator
- Part time: 1,827 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR HORN BEARING LOOSE IN BORE OF HORN, PN 0534122-1, BEARING ITSELF IS NOT WORN OUT BUT THERE IS PLAY BETWEEN THE TWO PARTS.
